Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

19 year old having PCOS, cyst formation. Pain in the stomach, nausea and back pain. Birth control symptoms?

I am 19 years old. I was diagnosed with PCOS about a year ago. I was told over a 7 month period that I was not taking birth control that I had developed 11 cysts . It causes me pain in my right side, where most originate, but I have also been experiencing pain in my stomach, extreme nausea , and back pain . My doctor told me these could all be symptoms associated with the birth control they have me on. It has been ongoing since I started my new birth control ( i switched three months ago because of these symptoms) and they were supposed to be alleviated but it has continued. Any help ?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The presence of multiple cysts causing pain may warrant a laparoscopic cyst puncture. You may have to change the pills again if you are confirmed of the occurrence of the symptoms due to the pills. You may take anti-emetics and analgesics to relieve the symptoms if uncontrolled. Meanwhile, try to maintain a healthy body weight and do some regular exercise as this is going to help a long way out in the management of PCOD, causing spontaneous relief in many cases. Please get further advice from your doctor. Take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor